MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVS TRAY CO 44MM; SHOULDER, PROSTHESIS

ZIMMER BIOMET, INC. COMP RVS TRAY CO 44MM; SHOULDER, PROSTHESIS
Model Number 115370
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Peripheral Nervous Injury (4414)
Date of Event 03/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-00659, 0001825034-2023-00661, 0001825034-2023-00664, 0001825034-2023-00679, 0001825034-2023-00680.Concomitant medical product(s): compr srs prox bdy - lg 42mm cat: 211218 lot: unknown; compr srs mod stem - 6x75mm cat: 211230 lot: unknown; unknown glenosphere; unknown baseplate; unknown bearing.Report source, foreign: united kingdom.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up report will be submitted.Product remains implanted.
 
Event or Problem Description
It was reported the patient is experiencing severe tingling and pain in right shoulder that interferes with daily living post revision procedure.The patient has received a series of suprascapular nerve blocks and referred to physio, outcome still pending.No additional complications have been reported.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Compr srs prox bdy - lg 42mm cat: 211218 lot: 990150.Compr srs mod stem - 6x75mm cat: 211230 lot: 778450.Comp rvrs shldr glnsp std 36mm cat: 115310 lot: 838930.Comp rvrs 25mm bsplt ha+adptr cat: 010000589 lot: 177760.Arcom xl 44-36 std hmrl brng cat: xl-115363 lot: 998050.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Device history record was reviewed and no discrepancies were found.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: 6-months post-op: patient reports difficulty with adl¿s, moderate pain, and severe tingling.No significant findings on the x-ray.1-year follow-op: patient reports moderate difficulty with adl¿s, severe pain, and mild tingling.No new onset of nerve palsy.Reactive callus on side of prosthesis noted on the x-ray.3-year follow-up: moderate difficulties with adl¿s, and moderate tingling and pain.No significant findings on the x-ray.5-year follow-up: severe difficulties with adl¿s, and severe tingling and pain.Treatment is a series of suprascapular nerve blocks.Referred to physio.No radiographic findings have been reported.Admitted as a day case patient for her third series of three right sided suprascapular nerve blocks.The procedure was carried out in the pain theatre under ultrasound control.It was uneventful and the patient was discharged home safely.Overall she has had a good response to the injection.She will be reviewed in the clinic in four months' time.The reported event is confirmed as the medical records stated that the patient experienced pain and neurovascular damage.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMP RVS TRAY CO 44MM
Common Device Name
SHOULDER, PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16629971
Report Number0001825034-2023-00678
Device Sequence Number4518471
Product Code KWS
UDI-Device Identifier00880304543201
UDI-Public(01)00880304543201(17)280104(10)287200
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/02/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number115370
Device Catalogue Number115370
Device Lot Number287200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2023
Supplement Date Received by Manufacturer04/13/2023
10/31/2023
Initial Report FDA Received Date03/28/2023
Supplement Report FDA Received Date05/10/2023
11/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/04/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR
Patient SexFemale
Patient Weight68 KG